144 0

Approximate ternary Jordan bi-homomorphisms in Banach Lie triple systems

Title
Approximate ternary Jordan bi-homomorphisms in Banach Lie triple systems
Author
박춘길
Keywords
Hyers-Ulam stability; bi-additive mapping; Lie triple system; ternary Jordan bi-homomorphism
Issue Date
2016-12
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 21, NO 6, Page. 1040-1045
Abstract
We prove the Hyers-Ulam stability of ternary Jordan bi-homomorphism in Banach Lie triple systems associated to the Cauchy functional equation.
URI
http://www.eudoxuspress.com/jocaaa2016.htmlhttps://repository.hanyang.ac.kr/handle/20.500.11754/102900
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE